# SDR SWIA200921971

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 23,639 hours, 33,585 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6652 ON LANDING ROLL OUT REVERSE, NOSE WHEEL STEERING, AND BRAKES INOP.  REMOVED & REPLACED THE RIGHT MLG STRUT WITH A SERVICEABLE UNIT IAW MM 32-11-00.
